# SDR ASAA2016021415438

- Difficulty date: February 14, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 54,678 hours, 30,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN FELL OFF EMERGENCY EXIT ROW LT SIDE.  ACFT GROUNDED. REINSTALLED EXIT SIGN LENS, NO DAMAGE NOTED.  EMERGENCY EXIT LIGHT OPS CK GOOD REF AMM 33-51-11.
